MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT
Model Number DRENCOR
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer.The investigation of the reported event is currently underway.(expiry date: 12/2099).
 
Event or Problem Description
It was reported that prior to biopsy procedure, the device is allegedly sampling without pressing buttons as soon as attached to fire forward.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: this event is determined to be expected and a potential out of box failure issue was identified, therefore a device history record review and manufacturing review is requested.Investigation indicates that the reported issue was unconfirmed and was not a manufacturing or supplier related issue.   investigation summary: the encor driver was received for evaluation.The encor driver was visually inspected upon receipt and was found to be in good overall condition and functions normally.Also, found that the sensor cover was scratched.The device was functionally tested and passed the tests during evaluation.No other anomalies were identified.Therefore, investigation is determined to be unconfirmed for reported device sampling without pressing buttons as soon as attached to fire forward.The root cause for the device sampling without pressing buttons as soon as attached to fire forward cannot be determined as the problem could not be reproduced.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 12/2099).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15803910
Report Number2020394-2022-00899
Device Sequence Number5471996
Product Code KNW
UDI-Device Identifier00801741086076
UDI-Public(01)00801741086076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRENCOR
Device Catalogue NumberDRENCOR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown